# SDR AALA201911049018

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 20,976 hours, 8,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER NITROGEN CHARGE PRESSURE LOW. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM CHAPTER 52-22-00.
